Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 280, NWS North Platte, NE

August 4, 2023Blaine County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 4, 2023, 7:11 PM CDT for Blaine County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2023, 7:11 PM CDT (00:11 UTC)
Expired
Aug 4, 2023, 8:00 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
50.0 mph

County Blaine County, NE

The radar

The North Platte radar (KLNX), 51 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:23 PM CDTHAIL 0.8810 Ese Purdum, NE
Aug 4, 7:31 PM CDTHAIL 0.710 Wnw Brewster, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 6:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WUUS53 KLBF 050011
SVRLBF
NEC009-050100-
/O.NEW.KLBF.SV.W.0280.230805T0011Z-230805T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
711 PM CDT Fri Aug 4 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Blaine County in north central Nebraska...

* Until 800 PM CDT.

* At 711 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Purdum, or 14 miles northwest of Brewster, moving southeast at
  15 mph.

  HAZARD...Two inch hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Brewster, Dunning, Linscott and Hawley Flats. 

This includes Highway 2 between mile markers 235 and 239, and between
mile markers 245 and 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9969 4174 9988 4174 10003 4196 10026
      4209 10015 4209 10001
TIME...MOT...LOC 0011Z 297DEG 15KT 4202 10012 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS
3 follow-up statements
576 
WWUS53 KLBF 050024
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
724 PM CDT Fri Aug 4 2023

NEC009-050100-
/O.CON.KLBF.SV.W.0280.000000T0000Z-230805T0100Z/
Blaine NE-
724 PM CDT Fri Aug 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR BLAINE COUNTY...

At 724 PM CDT, a severe thunderstorm was located 10 miles west of
Brewster, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Brewster, Dunning, Linscott and Hawley Flats. 

This includes Highway 2 between mile markers 235 and 239, and between
mile markers 245 and 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9969 4174 9988 4174 10003 4196 10026
      4209 10015 4209 10001
TIME...MOT...LOC 0024Z 297DEG 15KT 4200 10005 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS
327 
WWUS53 KLBF 050033
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
733 PM CDT Fri Aug 4 2023

NEC009-050100-
/O.CON.KLBF.SV.W.0280.000000T0000Z-230805T0100Z/
Blaine NE-
733 PM CDT Fri Aug 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BLAINE COUNTY...

At 733 PM CDT, a severe thunderstorm was located 8 miles west of
Brewster, moving southeast at 15 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Brewster, Dunning, Linscott and Hawley Flats. 

This includes Highway 2 between mile markers 236 and 239, and between
mile markers 245 and 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9969 4174 9988 4174 10003 4194 10023
      4209 10001
TIME...MOT...LOC 0033Z 301DEG 14KT 4198 10001 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS
813 
WWUS53 KLBF 050048
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
748 PM CDT Fri Aug 4 2023

NEC009-050100-
/O.CON.KLBF.SV.W.0280.000000T0000Z-230805T0100Z/
Blaine NE-
748 PM CDT Fri Aug 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BLAINE COUNTY...

At 747 PM CDT, a severe thunderstorm was located near Brewster,
moving southeast at 15 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Brewster, Dunning and Linscott. 

This includes Highway 2 between mile markers 236 and 239, and between
mile markers 245 and 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4195 9969 4174 9988 4174 10003 4189 10018
      4207 9997
TIME...MOT...LOC 0047Z 297DEG 15KT 4195 9994 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:37 PM CDT, 34 minutes earlier.

Area forecast discussion, Aug 4, 6:37 PM CDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
637 PM CDT Fri Aug 4 2023

...Aviation Update...

.SYNOPSIS...
Issued at 321 PM CDT Fri Aug 4 2023

Key Messages:

- Severe storms possible this evening with large hail/damaging winds
  being the main threats.

- Severe threat shifts mainly south and east of the forecast area
  for Saturday.

- Breezy and cooler across the area Saturday and Sunday with gusty
  west and northwest winds.

H5 analysis this morning had a messy area of low pressure anchored
from northwestern Wyoming into southeastern Montana. Vis satellite
data as of midday has circulations noted in far SW South Dakota, SE
Montana, central Wyoming and NW Wyoming. Further east, a shortwave
trough was located over NE Kansas and SE Nebraska. Over the
remainder of the CONUS and Canada, an elongated area of high
pressure extended from southern Arizona east to the panhandle of
Florida. A closed low was located over Quebec with a trough
extending south to northern portions of the Bahamas. A shortwave
trough was located over northern Saskatchewan with a closed low off
the coast of western British Columbia. At the surface, a stationary
front extended from the central Texas Panhandle, east northeast to
southwestern Missouri. Another frontal boundary extended from
central Montana into southeastern Saskatchewan and western Manitoba.
Closer to western and north central Nebraska, a weak surface trough
was present from just east of Valentine to around Lexington
Nebraska. This trough served as a wind shift line with light
southerly or westerly winds west of the boundary with southeasterly
or easterly winds east of the boundary. Another weak convergent wind
boundary extended across the central Nebraska Panhandle this
afternoon. Skies were clear to partly cloudy mid afternoon and 3 PM
CT temperatures ranged from 79 degrees at Gordon to 88 degrees at
Imperial.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 321 PM CDT Fri Aug 4 2023

Precipitation chances and the threat for severe storms, mainly
tonight, is the main forecast challenge. For tonight: In the lead-
up to 6 PM, two areas of thunderstorm initiation are coming to
light across western Nebraska. The first possibility is over north
central Nebraska. This is INVOF of a weak wind convergence
boundary, currently over northern Cherry County. The second area
of concerns is over the south central Panhandle INVOF of another
wind convergence boundary. This second area will more then likely
be influenced by incoming convection from southeastern Wyoming off
the Cheyenne Ridge. Lapse rates in the H85-H70 layer are steeper
in the southern panhandle. So, once convection does initialize, it
should go quickly in this area. Over north central Nebraska,
lapse rates are not as steep so am thinking convection will be
slower to materialize. For storms that do develop and punch into
the mid levels, ample deep layer shear will lead to rotating
storms early on in the evening. Storms should transition to more
of a line by mid evening along the highway 83 corridor, before
weakening in central and eastern Nebraska overnight, due to a
absent low level jet. In the meantime, current thinking is A) The
main hail threat is in the western half of the current slight
risk. B) The main wind threat will be more focused over the
eastern half of the slight risk area where more robust DCAPE is
present. As for initiation timing, current thoughts are are around
3 PM CT in the central and western panhandle, with storms
arriving in the North Platte area around 8 PM CT. Storms should
then exit most of the area by midnight CT. Saturday morning will
be fairly quiet with increasing west and northwest winds by late
morning. The latest NAM12 and 4KM NAM solns are indicating some
gust potential to 30 MPH Saturday morning into the afternoon
hours. This looks viable, especially over the northern half of the
forecast area thanks to cold air advection behind a cold frontal
boundary. This boundary will become oriented from SW Nebraska to
NE Nebraska by 00z Sunday. Thunderstorms will be possible in two
areas along this feature. 1) in far southwestern Nebraska and 2)
possibly in our far northeastern forecast area. Based on the model
timing this morning, believe the bulk of the severe threat for
Saturday will be just off to the east and south of the area.
However, if the models slow the front down with its next run or
two, the severe threat will shift north and west, back into
portions of the forecast area. Will pass these concerns on to the
upcoming shift to have them monitor this. Another area of
precipitation will be over northwestern portions of the forecast
area where some wraparound precipitation may develop on the
western and southwestern periphery of the upper level low over
South Dakota. The upper level low will track southeast into
northeastern Nebraska and southeastern South Dakota Saturday
night. Precipitation chances will shift from central and northern
portions of the forecast area, into northeastern portions of the
forecast area late Saturday night into Sunday morning with the
threat for precipitation exiting the area by midday. Once again,
we should see some gusty winds, especially late Sunday morning
into the afternoon hours. The 4 KM NAM soln indicates some gust
potential to 40 MPH in the eastern half of the CWA midday Sunday.
This seems believable with statistical guidance forecasting
sustained winds of 25 MPH in the same time frame.

.LONG TERM...(Sunday night through Friday)
Issued at 321 PM CDT Fri Aug 4 2023

Northwesterly flow aloft will dominate the long term pattern into
next week. Two decent threats for precipitation are Monday night
and again on Tuesday night. On Monday night, the main forcing
mechanism is mid level warm advection with a strong shortwave and
frontal passage for Tuesday night. After cool temperatures in the
70s for Monday, readings will moderate back into the 80s for
Tuesday through Friday with the warmest temps toward the end of
next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 638 PM CDT Fri Aug 4 2023

Scattered to numerous thunderstorms are underway across wrn and
ncntl Nebraska. This storm activity will move east this evening
and exit the region by 07z-08z.

MVFR ceilings are possible across ncntl Nebraska 12z-15z Saturday
morning. MVFR ceilings are possible across nrn Nebraska Saturday
afternoon, generally affecting areas along and north of highway
20.

Scattered showers and thunderstorms are also possible throughout
the day across nrn Nebraska, generally affecting areas along and
north of highway 20.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Aug 4, 2:55 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
255 PM CDT Fri Aug 4 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-052000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
255 PM CDT Fri Aug 4 2023 /155 PM MDT Fri Aug 4 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Late this afternoon and tonight.

Scattered thunderstorms are expected to develop across western
Nebraska this afternoon, spreading eastward across the area late
this afternoon into the evening. A few severe storms are possible,
especially along and west of a line from Bassett to Broken Bow.
Strong wind gusts, large hail, and locally heavy rainfall are the
primary threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few thunderstorms are possible again on Saturday, however, it
appears most of the severe potential will remain east of the area.

Periodic shower and thunderstorm chances persist Sunday into the
middle of next week, primarily in the afternoon and evening. The
severe weather potential remains uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size, damaging
thunderstorm wind gusts as well as flooding.

In the hours before

Local storm report, Aug 4, 6:03 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
603 PM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Chappell                41.09N 102.47W
08/04/2023  M0.25 inch       Deuel              NE   Emergency Mngr

            Intense rainfall and small hail. Very low
            visibility.

&&
Local storm report, Aug 4, 6:29 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
629 PM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Hail             3 S Ainsworth           42.51N 99.86W
08/04/2023  M1.75 inch       Brown              NE   Emergency Mngr

            Brown/Rock County EMA reports quarter to
            golf ball sized hail.

&&

ARV
Special weather statement, Aug 4, 6:49 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
549 PM MDT Fri Aug 4 2023

NEZ004-050030-
Sheridan NE-
549 PM MDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southwestern
Sheridan County through 630 PM MDT...

At 549 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Butte, or 9 miles northeast of Alliance, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ellsworth, Antioch, Snow Lake, Wickson Lake, Diamond Lake, Lakeside
and Krause Lake.

This includes the following highways...
 Highway 250 between mile markers 1 and 21.
 Highway 2 between mile markers 96 and 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4235 10224 4202 10226 4205 10270 4209 10270
      4210 10274 4232 10275
TIME...MOT...LOC 2349Z 276DEG 14KT 4220 10274

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JWS
Special weather statement, Aug 4, 6:52 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
652 PM CDT Fri Aug 4 2023

NEZ006-050045-
Keya Paha NE-
652 PM CDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of central Keya Paha
County through 745 PM CDT...

At 652 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wewela, or 9 miles north of Springview, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burton and Nets Peak.

This includes the following highways...
 Highway 183 between mile markers 214 and 225.
 Highway 12 between mile markers 57 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.

&&

LAT...LON 4275 9949 4290 9997 4300 9991 4300 9942
TIME...MOT...LOC 2352Z 276DEG 13KT 4296 9979

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JWS
Local storm report, Aug 4, 6:57 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
657 PM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             Tryon                   41.55N 100.95W
08/04/2023  M1.00 inch       McPherson          NE   Storm Chaser

            Storm chaser reports quarter sized hail and
            smaller covering ground, quickly melting.

&&

ARV
Local storm report, Aug 4, 7:07 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
707 PM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Hail             3 ESE Purdum            42.05N 100.21W
08/04/2023  E1.25 inch       Blaine             NE   Trained Spotter

            Hail was in progress at time of call.

&&

CR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Rock50 min
Aug 4, 7:14 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins46 min
Aug 4, 7:48 PM CDTSpecial Weather StatementLBFLincoln42 min
Aug 4, 7:52 PM CDTSpecial Weather StatementLBFBrown38 min
Aug 4, 7:55 PM CDTSpecial Weather StatementLBFBlaine50 min
Aug 4, 7:57 PM CDTSpecial Weather StatementLBFRock48 min
Aug 4, 8:00 PM CDTSpecial Weather StatementLBFHayes30 min
Aug 4, 8:02 PM CDTSpecial Weather StatementLBFCherry43 min
Aug 4, 8:17 PM CDTSevere Thunderstorm WarningLBFBrown43 min
Aug 4, 8:24 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Aug 4, 8:43 PM CDTSpecial Weather StatementLBFCuster47 min
Aug 4, 8:50 PM CDTSpecial Weather StatementLBFLoup40 min
Aug 4, 8:54 PM CDTSpecial Weather StatementLBFBrown51 min
Aug 4, 9:13 PM CDTSevere Thunderstorm WarningLBFFrontier17 min
Aug 4, 9:28 PM CDTSpecial Weather StatementLBFBrown, Rock47 min
Aug 4, 9:39 PM CDTSevere Thunderstorm WarningLBFBrown, Rock51 min
Aug 4, 10:13 PM CDTSpecial Weather StatementLBFRock47 min
Aug 4, 11:24 PM CDTSpecial Weather StatementLBFBoyd51 min
Aug 4, 11:26 PM CDTSpecial Weather StatementLBFWheeler64 min
Aug 5, 4:13 PM CDTSpecial Weather StatementLBFKeya Paha47 min
Aug 5, 4:43 PM CDTSpecial Weather StatementLBFBoyd47 min
Aug 5, 4:51 PM CDTSpecial Weather StatementLBFRock39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.